Previous |  Up |  Next

Issue 3,  Volume 47, 1997 (Czechoslovak Mathematical Journal)

385-394 Vector-valued pseudo almost periodic functions.  Zhang, Chuanyi
395-408 Relatively coarse sequential convergence.  Frič, Roman; Zanolin, Fabio
409-424 Topological properties of the solution set of a class of nonlinear evolutions inclusions.  Papageorgiou, Nikolaos S.
425-430 Bounded convergence theorem and integral operator for operator valued measures.  Park, Jae Myung
431-452 On the classification and toughness of generalized permutation star-graphs.  Chao, Chong-Yun; Han, Shao-cen
453-462 The conductor of a cyclic quartic field using Gauss sums.  Spearman, Blair K.; Williams, Kenneth S.
463-468 Selfdistributive groupoids of small orders.  Ježek, Jaroslav; Kepka, Tomáš
469-486 Reaction-diffusion systems: stabilizing effect of conditions described by quasivariational inequalities.  Kučera, Milan
487-499 Theorems of the alternative for cones and Lyapunov regularity of matrices.  Cain, Bryan; Hershkowitz, Daniel; Schneider, Hans
501-504 New edge neighborhood graphs.  Ali, Ali A.; Alsardary, Salar Y.
505-510 Crochet de Jacobi non local sur un revêtement et ses applications à l’étude de l’équation de Burgers.  Benyounes, Michèle
511-523 Lateral and Dedekind completions of strongly projectable lattice ordered groups.  Jakubík, Ján
525-555 Variations of additive functions.  Buczolich, Zoltán; Pfeffer, Washek F.
557-575 Another Perron type integration in $n$ dimensions as an extension of integration of stepfunctions.  Jarník, Jiří; Kurzweil, Jaroslav
Partner of
EuDML logo